HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Feeling Tired With Body Aches

default
Posted on Sat, 4 Feb 2023
Question: Feeling tired with body aches
doctor
Answered by Dr. Sunny Madar (12 hours later)
Brief Answer:
for vit d and lipids i have prescribes below plus for infection too

Detailed Answer:
hi dear
calcium and parathyroid hormone levels will tell exact cause , take sensible sun exposure between 10 to 3 o clock , [diet milk,orange juice,multivit tabs] XXXXXXX ergocalciferol or drisdol [ 600iuor 15mcg/ml ] for weekly for 3 weeks and then calcium and parathyroid hormones should be checked , [discontinue if weakness and polyuria,constipation occurs] and vit d levels repeated [strictly follow as written only] , as you done blood levels it seems u already taking lipid lowering drugs ? do u take ? or otherwise i prescribe u , as they r needed , check ecg,echocardiography or once physical follow up from internal medicine doc ,do u have fever ?take single tab of albendazole [200mg ] and not to be repeated , levocetrizine 5mg for 4 days only in evening time [see if symptoms decreases ,do not take if u r taking antidepressants or other psychiatric meds otherwise it will cause day time sleepy and affect mental abilities temporarily] eat atleast 5 fruits a day, drink juices and take boiled veggies, aloevera, amla and antioxidants more and take workshop and learn sky breathing technique it helps in faster healing too any query and answer to my questions also ,
Above answer was peer-reviewed by : Dr. Saisudha Kotla
doctor
default
Follow up: Dr. Sunny Madar (1 hour later)
Thank you doctor.

Just wanted to check if all other parameters are good from the blood report?

I don't take any lipid medication. However, I was following high fat diet for last 1 year in order to gain weight. I have increased 12-14 kgs henceforth.

I'm now 65 kilos. Height 5.7
default
Follow up: Dr. Sunny Madar (1 minute later)
I was taking high fat and high calorie diet everyday for last 8-12 months
doctor
Answered by Dr. Sunny Madar (1 hour later)
Brief Answer:
You have to visit nutrionist and stop that now immediately

Detailed Answer:
Hi dear
You cannot take now this diet , lipids r increasing due to diet and also uric acid for same reason come to normal diet and follow things which I mentioned above, take tab natalins Rx for a week one tab per day nutrionist will decide your every day intake via calculating BMI, body weight and requirements,ur workup all these things
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sunny Madar (6 hours later)
Sure doctor. Thank you very much
doctor
Answered by Dr. Sunny Madar (14 minutes later)
Brief Answer:
just continue with meds and things above told

Detailed Answer:
please continue with things above mention
Note: For more detailed guidance, please consult an Internal Medicine Specialist, with your latest reports. Click here..

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Sunny Madar

General & Family Physician

Practicing since :2017

Answered : 1172 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Feeling Tired With Body Aches

Brief Answer: for vit d and lipids i have prescribes below plus for infection too Detailed Answer: hi dear calcium and parathyroid hormone levels will tell exact cause , take sensible sun exposure between 10 to 3 o clock , [diet milk,orange juice,multivit tabs] XXXXXXX ergocalciferol or drisdol [ 600iuor 15mcg/ml ] for weekly for 3 weeks and then calcium and parathyroid hormones should be checked , [discontinue if weakness and polyuria,constipation occurs] and vit d levels repeated [strictly follow as written only] , as you done blood levels it seems u already taking lipid lowering drugs ? do u take ? or otherwise i prescribe u , as they r needed , check ecg,echocardiography or once physical follow up from internal medicine doc ,do u have fever ?take single tab of albendazole [200mg ] and not to be repeated , levocetrizine 5mg for 4 days only in evening time [see if symptoms decreases ,do not take if u r taking antidepressants or other psychiatric meds otherwise it will cause day time sleepy and affect mental abilities temporarily] eat atleast 5 fruits a day, drink juices and take boiled veggies, aloevera, amla and antioxidants more and take workshop and learn sky breathing technique it helps in faster healing too any query and answer to my questions also ,